# SDR DHLA200800138

- Difficulty date: December 28, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 149
- Aircraft time: 49,815 hours, 27,902 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: NSL6051533
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP DAMAGE TO INB D TOP SIDE OF NR 1 ENGINE NOSE COWL. ACFT STRUCK BY PORTABLE AIRSTAIRS WHILE PARKED ON RAMP.  NR1 ENG COWL P/N NSL6051-533 REQUIRING REPLACEMENT.
